A new approach for analyzing average time complexity of population-based evolutionary algorithms on unimodal problems

Cheng, T.M.K., He, J. ORCID: 0000-0002-5616-4691, Sun, G., Chen, G. and Yao, X., 2009. A new approach for analyzing average time complexity of population-based evolutionary algorithms on unimodal problems. IEEE Transactions on Systems, Man, and Cybernetics, Part B (Cybernetics), 39 (5), pp. 1092-1106. ISSN 1083-4419

Full text not available from this repository.
Item Type: Journal article
Publication Title: IEEE Transactions on Systems, Man, and Cybernetics, Part B (Cybernetics)
Creators: Cheng, T.M.K., He, J., Sun, G., Chen, G. and Yao, X.
Publisher: Institute of Electrical and Electronics Engineers
Date: October 2009
Volume: 39
Number: 5
ISSN: 1083-4419
Identifiers:
NumberType
10.1109/tsmcb.2008.2012167DOI
1262214Other
Divisions: Schools > School of Science and Technology
Depositing User: Jonathan Gallacher
Date Added: 16 Jan 2020 11:39
Last Modified: 16 Jan 2020 11:39
URI: http://irep.ntu.ac.uk/id/eprint/38990

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year